Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Espace Lp")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 385

  • Page / 16

Export

Selection :

  • and

Riesz transforms for Dunkl transformAMRI, Bechir; SIFI, Mohamed.Annales mathématiques Blaise Pascal. 2012, Vol 19, Num 1, pp 247-262, issn 1259-1734, 16 p.Article

A new weighted Bellman functionPATTAKOS, Nikolaos; VOLBERG, Alexander.Comptes rendus. Mathématique. 2011, Vol 349, Num 21-22, pp 1151-1154, issn 1631-073X, 4 p.Article

SEMI-CLASSICAL FUNCTIONAL CALCULUS ON MANIFOLDS WITH ENDS AND WEIGHTED Lp ESTIMATESBOUCLET, Jean-Marc.Annales de l'Institut Fourier. 2011, Vol 61, Num 3, pp 1181-1223, issn 0373-0956, 43 p.Article

On the uniform convexity of LpHANCHE-OLSEN, Harald.Proceedings of the American Mathematical Society. 2006, Vol 134, Num 8, pp 2359-2362, issn 0002-9939, 4 p.Article

WEIGHTED ESTIMATES FOR POWERS OF THE AHLFORS-BEURLING OPERATORDRAGICEVIC, Oliver.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 6, pp 2113-2120, issn 0002-9939, 8 p.Article

One-parameter semigroups acting simultaneously on different Lp-spacesVOIGT, J.Bulletin de la Société Royale des Sciences de Liège. 1992, Vol 61, Num 6, pp 465-470, issn 0037-9565Article

Tsirelson superspaces and IpBELLENOT, S. F.Journal of functional analysis. 1986, Vol 69, Num 2, pp 207-228, issn 0022-1236Article

The norm of certain convolution transforms on Lp spaces of entire functions of exponential typeLOGAN, B. F.SIAM journal on mathematical analysis. 1985, Vol 16, Num 1, pp 167-179, issn 0036-1410Article

NONCOMMUTATIVE Lp-SPACE AND OPERATOR SYSTEMKYUNG HOON HAN; JUNGE, Marius.Proceedings of the American Mathematical Society. 2009, Vol 137, Num 12, pp 4157-4167, issn 0002-9939, 11 p.Article

An Lp theory for Schrödinger operators with nonnegative potentialsOKAZAWA, N.Journal of the Mathematical Society of Japan. 1984, Vol 36, Num 4, pp 675-688, issn 0025-5645Article

Construction d'opérateurs hypercycliques ne vérifiant pas le critère d'hypercyclicité = Construction of hypercyclic operators failing the Hypercyclicity CriterionBAYART, Frédéric; MATHERON, Etienne.Comptes rendus. Mathématique. 2007, Vol 344, Num 4, pp 231-234, issn 1631-073X, 4 p.Article

LITTLEWOOD-PALEY DECOMPOSITIONS ON MANIFOLDS WITH ENDSBOUCLET, Jean-Marc.Bulletin de la Société Mathématique de France. 2010, Vol 138, Num 1, pp 1-37, issn 0037-9484, 37 p.Article

CONSTANTES DE SOBOLEV DES ARBRES = (Sobolev constants for trees)BOURDON, Marc.Bulletin de la Société Mathématique de France. 2007, Vol 135, Num 1, pp 93-103, issn 0037-9484, 11 p.Article

Relatively compact criteria for Hilbert valued random fields on abstract Wiener spaceXICHENG ZHANG.Comptes rendus. Mathématique. 2006, Vol 342, Num 6, pp 437-440, issn 1631-073X, 4 p.Article

Convergence of trigonometric series with general monotone coefficientsDYACHENKO, Mikhail; TIKHONOV, Sergey.Comptes rendus. Mathématique. 2007, Vol 345, Num 3, pp 123-126, issn 1631-073X, 4 p.Article

Sur la continuité des opérateurs intégraux de Fourier sur Lp(ℝn) = On the boundedness of Fourier integral operators on Lp(ℝn)CORIASCO, Sandro; RUZHANSKY, Michael.Comptes rendus. Mathématique. 2010, Vol 348, Num 15-16, pp 847-851, issn 1631-073X, 5 p.Article

Geometry of Sobolev spaces with variable exponent: smoothness and uniform convexityDINCA, George; MATEI, Pavel.Comptes rendus. Mathématique. 2009, Vol 347, Num 15-16, pp 885-889, issn 1631-073X, 5 p.Article

Lp-spaces for von Neumann algebra with reference to a faithful normal semifinite weightMASUDA, T.Publications of the Research Institute for Mathematical Sciences. Series A. 1983, Vol 19, Num 2, pp 673-727, issn 0034-5318Article

LP spaces from matrix measures: a correction and their interpolationBROWNE, P. J; COSTA, C.Canadian mathematical bulletin. 1983, Vol 26, Num 2, pp 137-143, issn 0008-4395Article

RESTRICTION AND EXTENSION OF FOURIER MULTIPLIERS BETWEEN WEIGHTED LP SPACES ON Rn AND TANDERSEN, Kenneth F; MOHANTY, Parasar; SMITH, Hart F et al.Proceedings of the American Mathematical Society. 2009, Vol 137, Num 5, pp 1689-1697, issn 0002-9939, 9 p.Article

On the LP-Minkowski problemLUTWAK, Erwin; YANG, Deane; GAOYONG ZHANG et al.Transactions of the American Mathematical Society. 2004, Vol 356, Num 11, pp 4359-4370, issn 0002-9947, 12 p.Article

On the classes of Lλ, quasi-LE and Lλ,g spacesRIVERA, Maria J.Proceedings of the American Mathematical Society. 2005, Vol 133, Num 7, pp 2035-2044, issn 0002-9939, 10 p.Article

Lp contractive projections and the heat semigroup for differential formsSTRICHARTZ, R. S.Journal of functional analysis. 1986, Vol 65, Num 3, pp 348-357, issn 0022-1236Article

On the theory of Lp(Lq)-banach latticesWARD HENSON, C; RAYNAUD, Yves.Positivity (Dordrecht). 2007, Vol 11, Num 2, pp 201-230, issn 1385-1292, 30 p.Article

Sections of the unit ball of IpnMEYER, M; PAJOR, A.Journal of functional analysis. 1988, Vol 80, Num 1, pp 109-123, issn 0022-1236Article

  • Page / 16